Can Vitamins And Supplements Cause Joint Pain?

Featured Health Expert
276918
EXPERT

Vitamin Deficiencies May Cause Fatigue After Gastric Bypass Surgery - My Bariatric Life

As noted in a prior post, I had once experienced a dramatic depletion of energy after my StomaphyX surgery. After a period of exploration to discover what the cause might be, I was directed by a bariatric surgeon to begin taking vitamin B12.

 

At an earlier consultation with my Endocrinologist (a diabetes specialist), Vitamin D had been recommended to increase energy. This was because my blood work showed that I was Vitamin D deficient. Vitamin D deficiency is a condition that is common after...

Read more

More information on "Can Vitamins And Supplements Cause Joint Pain?"

From Our Experts

See more SharePosts »

From Our Sources

More on Chronic Pain »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (8503) >